Vol. 39 No. 3, 2014

Print

Inclusion relations among methods of four-dimensional summability compounded from given four-dimensional methods
R.F. Patterson

277

Some inequalities for continuous functions of selfadjoint operators in Hilbert spaces
S. S. Dragomir

287

Beurling spectrum of a function in a Banach space
D.V. Giang

305

Trace fields of subgroups of SU(n, 1)
J. Genzmer

313

The stability of property (gw) under compact perturbation
M. H. M. Rashid, T. Prasad

325

Harmonic starlikeness and convexity of integral operators generated by generalized Bessel functions  
S. Porwal

337

Stolarsky-type means related to generalizations of Steffensen's and Gauss' inequality
J. Pečarić, K. Smoljak

347

Factorization of quasi-variational relations systems
D. Inoan

359

On the typical rank of real polynomials (or symmetric tensors) with a fixed border rank
E. Ballico

367

A strongly convergent shrinking descent-like Halpern's method for monotone variational inequality and fixed point problems
N.T.T. Thuy

379

On difference ideal convergence of double sequences in random 2-normed spaces
B. Hazarika

393

Hybrid proximal point and extragradient algorithms for solving equilibrium problems
P.N. Anh, N.D. Hien

405